MathSciNet Relay Station
MathSciNet bibliographic data
MR503721 (80e:35023) 35J60
Evans, Lawrence C. A convergence theorem for solutions of nonlinear second-order elliptic equations. Indiana Univ. Math. J. 27 (1978), no. 5, 875–887.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement